# SDR C2XA11IA076

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 22,736 hours, 17,437 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Part number: 7510700806
- Part serial: 96052023
- Condition: Inoperative
- Location: Integrated Comm
- Part time: 20,696 hours, 16,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THE NR 2 TRANSPONDER.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX R & R THE INTEGRATED COMM /TRANSPONDER UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
